# SDR ASAA2013071395662

- Difficulty date: July 13, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 47,952 hours, 26,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546435339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD AFT FLAP UPPER INBD SURFACE DELAMINATED.  REPAIRED LT OTBD AFT FLAP UPPER INBD SURFACE IAW SRM 51-70-10-2R-4, REPAIR 4.  (PERMANENT REPAIR)
